# SDR UPS06847162

- Difficulty date: June 12, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 80,092 hours, 25,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B007004
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN SEAT TRACK AT STA 240 RBL 44 IS GOUGED AND SCALLOPS ARE DAMAGED.  CUT OUT DAMAGED SEAT TRACK IAW EO DC8-5340-7779 AT STA 240 RBL 44 INSTALLED SEAT TRACK PLUG AT STA 240 RBL 44 IAW SRM 51-3-0, AND EO DC8-5340-7779.
